Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations

Результат исследований: Материалы для журналаСтатья

Выдержка

It is shown that there are asymptotically coinciding regular and singular solutions, though differing at the Beginning of evolution of the spatially flat Universe, within the relativistic gravitation theory with the Logunov relations asymptotically combined with the Gliner's idea of a vacuum-like medium.

Язык оригиналаАнглийский
Страницы (с-по)745-753
Число страниц9
ЖурналRussian Physics Journal
Том56
Номер выпуска7
DOI
СостояниеОпубликовано - дек 2013

Отпечаток

gravitation theory
universe
vacuum

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations. / Lasukov, V. V.

В: Russian Physics Journal, Том 56, № 7, 12.2013, стр. 745-753.

Результат исследований: Материалы для журналаСтатья

@article{9fd2918c92824553938f164fc0f4dba3,
title = "Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations",
abstract = "It is shown that there are asymptotically coinciding regular and singular solutions, though differing at the Beginning of evolution of the spatially flat Universe, within the relativistic gravitation theory with the Logunov relations asymptotically combined with the Gliner's idea of a vacuum-like medium.",
keywords = "Logunov relation, regular solution, singular solution",
author = "Lasukov, {V. V.}",
year = "2013",
month = "12",
doi = "10.1007/s11182-013-0094-5",
language = "English",
volume = "56",
pages = "745--753",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "7",

}

TY - JOUR

T1 - Regular and Singular Solutions Within Relativistic Gravitation Theory With Logunov Relations

AU - Lasukov, V. V.

PY - 2013/12

Y1 - 2013/12

N2 - It is shown that there are asymptotically coinciding regular and singular solutions, though differing at the Beginning of evolution of the spatially flat Universe, within the relativistic gravitation theory with the Logunov relations asymptotically combined with the Gliner's idea of a vacuum-like medium.

AB - It is shown that there are asymptotically coinciding regular and singular solutions, though differing at the Beginning of evolution of the spatially flat Universe, within the relativistic gravitation theory with the Logunov relations asymptotically combined with the Gliner's idea of a vacuum-like medium.

KW - Logunov relation

KW - regular solution

KW - singular solution

UR - http://www.scopus.com/inward/record.url?scp=84892366774&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84892366774&partnerID=8YFLogxK

U2 - 10.1007/s11182-013-0094-5

DO - 10.1007/s11182-013-0094-5

M3 - Article

AN - SCOPUS:84892366774

VL - 56

SP - 745

EP - 753

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 7

ER -